# SDR SWAA2022070110585

- Difficulty date: May 23, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOORBEAM LOCATED ON BS 294.5 AT RBL 52 AT PASSENGER CABIN 2022-265931 / [01] TOOL USED CALIPER P/N:500-197-30 S/N:A21042094 DUE DATE: 01-FEB-23;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23.;[04] REPAIRED FLOORBEAM LOCATED ON BS 294.5 FROM RBL 20 TO RBL 60 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2; DETAIL E ;FIG 202. SEE INDIVIDUAL SIGN-OFFS BELOW.;[05] JOB COMPLETED AND CERTIFIED AS RII.
